# SDR SWAA2023030205537

- Difficulty date: February 21, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1669 ARE INOP<[01] REMOVED AND REPLACED POWER SUPPLY BATTERY PACK M1669 IAW AMM TASK 33-51-06-960-805. PERFORMED TEST TO THE ASSOCIATED LIGHTS IAW WDM 33-51-13 PAGE 1 SHEET 1 SUCCESSFULLY.;[02] VERIFIED CORRECTIVE ACTION #1
